# SDR REXA2022040700598

- Difficulty date: March 5, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDEWALL SEAT TRACK HAS MULTIPLE SPOTS OF CORROSION FROM FS 797 TO FS 847+16. - REMOVED & REPLACED SIDE WALL SEAT TRACK IAW CRJ 900 AMM 53-00-49-000/400-801-A11
